# SDR CA100921007

- Difficulty date: September 9, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Amd FALCON
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WE HAVE REMOVED THE LT COCKPIT WINDOW BECAUSE IT WAS OUT OF TOLERANCE.  A DETAILED INSPECTION OF THE PRIMARY STRUCTURE WAS CARRIED OUT AND FOUND CORROSION .
